Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Regularity stabilization for the powers of graded $ \operatorname{\frak{M}}$-primary ideals


Author: Marc Chardin
Journal: Proc. Amer. Math. Soc. 143 (2015), 3343-3349
MSC (2010): Primary 13D02, 13D45, 13A30
DOI: https://doi.org/10.1090/proc/12414
Published electronically: April 21, 2015
MathSciNet review: 3348776
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note provides first a generalization of the stabilization result of Eisenbud and Ulrich for the regularity of powers of an $ \mathfrak{m}$-primary ideal to the case of ideals that are not generated in a single degree (see Theorem 1.5). We then partially extend our previous results expressing this stabilization degree in terms of the regularity of a specific graded strand of the Rees ring: The natural extension of the statement holds at least if the stabilization index or the regularity is greater than the number of variables. In any case, a precise comparison is given (see Theorem 4.1).

For simplicity, we do not introduce a graded module as in the work of Eisenbud and Ulrich. It can be done along the same lines, but makes the statements less transparent (see Remark 1.6 where we derive the key point for such an extension).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D02, 13D45, 13A30

Retrieve articles in all journals with MSC (2010): 13D02, 13D45, 13A30


Additional Information

Marc Chardin
Affiliation: Institut de Mathématiques de Jussieu, UPMC, Boite 247, 4, place Jussieu, F-75252 Paris Cedex, France
Email: chardin@math.jussieu.fr

DOI: https://doi.org/10.1090/proc/12414
Keywords: Castelnuovo-Mumford regularity, powers of ideals
Received by editor(s): May 16, 2013
Received by editor(s) in revised form: December 9, 2013
Published electronically: April 21, 2015
Communicated by: Irena Peeva
Article copyright: © Copyright 2015 American Mathematical Society